# SDR SWAA2025071489335

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 9,260 hours, 4,714 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER MIDSPAN FIXED TRAILING EDGE PANEL 661AB TURN BARREL CRACKED ON SUPPORT ROD<[01] REMOVED AND REPLACED RIGHT WING LOWER MIDSPAN FIXED TRAILING EDGE PANEL 661AB TURN BARREL SUPPORT ROD PER AMM 20-50-11
